# SDR VNAA202210299997

- Difficulty date: October 29, 2022
- Submitted: October 29, 2022
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 40,777 hours, 38,941 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: SH670337934
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER @ FS536, STGR 25L IS CORRODED

CORRECTIVE ACTION: REMOVED UNSERVICEABLE DOUBLER AT FS536, STGR25L IAW CRJ700 SRM 51-42-21-001-001-A01, 51-42-27-001-001-A01.  INSTALLED NEW SERVICEABLE DOUBLER AT FS536, STGR25L IAW CRJ700 SRM 51-42-21-001-001-A01, 51-42-27-001-001-A01.
